# SDR 97ZZZM150

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Inoperative
- Location: Right
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 437 - TPA-MIA - RIGHT BRAKE INOP, SLIPS.  CLEANED AND SERVICED BRAKES.  OK FOR SERVICE.  (M)
